ANSWERS: 7
  • I would say that would be normal. However, if you ever experience problems breathing, abnormally high heart rate, or any other serious health problems in the near future, seek help immediately. Withdrawals can be dangerous and scary. Feel better soon and God bless!
  • I recently stopped taking Seroquel gradually reducing the dose until completly not taking it anymore. Everything you wrote sounds perfectly normal even the itching which I thought was just winter itch. My doctor was able to able to proscribe me a low dose of lorazapan to help with the symptoms especially sleep and it has helped but I don't take it everyday. You she also see if there is a free mental health clinc you can go to where they will give you meds and services for free. Your ablilty to pay should not affect you getting help
  • NOT NORMAL. You should only have a hard time falling asleep
  • My husband has just slowly weaned off seraquel.. he is not able to sleep and itching like crazy!!!! Last dose of seraquel was 04/13/09 . so i wouls say symtoms are normal yet very disturbing.. lunesta does not even help him.. we are at our wits end ourselves
  • Great Balls of Fire! I recently stopped taking Seroquel (under my doctor's advise). I was down to taking 50 mg. at night to help me sleep. Well also I started to take Chantix a couple of weeks ago. I started to "itch like crazy" and diarrhea. I have read some people started to itch because of the Chantix. Thought I would look up the possibility of itching due to stopping Seroquel. Well, now I have to decide (or the doctor) whether it was the Chantix or the stopping of the Seroquel. Not having too much trouble sleeping except it seems I am waking up and falling back to sleep more often.
  • I took seroquel for two years. I went off it slowly and honestly had no symptoms.
  • I have had to go throught the same thing, yes the side effects are bad. I did find that meletonin, the kind they sell over the counter for sleeping was very similar to seroquel and I have using it for 4 months now. I still do not have insurance so I went online to jansdrug.com, found out what thier perscription qty and pill strength was for seroquel and then went to a walk-in clinic and had it perscribed for the strength and qty listed on jandrugs.com. I am getting 200 pills @ 25mg for 125.00USD, it was over 300$ for only 30 pills at a local store. the walk-in clinic was 100$ if you do decided to go with the meletonin start out with the 3mg at night and slowly increase over 2 week period to 3mg in the morning 3mg in the afternoon and 3mg in the night.I am not a doctor, but I am going through the same thing right now. check out wikipedia for all the cool stuff meletonin does.

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy